Posted by RPS on September 20, 2003, at 2:16:13
In reply to Going through Effexor Withdrawl now, posted by Bobina on April 7, 2001, at 22:38:31
I am currently coming off Effexor XR (150mg) and Wellbutrin (100mg). I dropped to 112.5 (3x37.5) for 4 weeks and now I am at 75 mg (2nd week). I plan to do this in 25% drops over 4 week intervals.
The Wellbutrin is harder to do in increments. It only comes in 100 and 150 mg formats. My pharmacist warned me not to cut them up as it spoils the sustained released mechanism in the pill. So I have been taking it on alternate days to approximate a 50% dose.
My symptoms have been difficult and have made me feel like staying on the pills. I have to keep remidning myself why I am doing this. Everyone's postings on this made me feel better - perhaps these are just temporary side-effects and I will feel them less and less over time.
I have had dizziness, the "jolting" feeling when turning my head, spacey-ness, stomach upset (and diarrhea), and fatigue. My moods have been up and down like a yo-yo - crying one minute and then way up the next.
I hoinestly believe I can live life without these med's and I knew it would be hard to come off them. But the way they mess with your mind makes it even harder to deal with!
Good luck and thanks for your posts